Title: De Mozarts van de wiskunde
Authors: Huylebrouck, Dirk # ×
Issue Date: Feb-2009
Publisher: Cascade: Gent, Belgium
Series Title: Eos Magazine vol:2 pages:34-39
Abstract: The Mozarts of mathematics.
ISSN: 0772-0084
Publication status: published
KU Leuven publication type: WP
Appears in Collections:Architecture, Campuses Sint-Lucas Brussels and Ghent
Department of Architecture - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.